MathSciNet Relay Station
MathSciNet bibliographic data
MR2884223 60G22 (28A80 60G17 60J55)
Ayache, Antoine; Shieh, Narn-Rueih; Xiao, Yimin Multiparameter multifractional Brownian motion: local nondeterminism and joint continuity of the local times. Ann. Inst. Henri Poincaré Probab. Stat. 47 (2011), no. 4, 1029–1054.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement